# SDR GTIA040797

- Difficulty date: October 2, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N827NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49793
- Engine: Pwa JT8D219
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Condition: Loose
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD HOLD DOWN STRAP CLIP FOR AFT EVAC SLIDE HAS A LOOSE IB MOUNTING BOLT.  TIGHTENED MOUNTING BOLT.
